# SDR 99ZZZX4598

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 5934P3
- Condition: Failed
- Location: Cockpit
- Part time: 291 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR OUT OF SPEC AT HIGHER ALTITUDES.  REMOVED AND REPLACED.
